drug side effects
Nov 15, 2011
Response from Dr. Henry
Problems with sleep can be due to a variety of non-HIV or drug factors so a full assessment/review is recommended. If no other possible cause is found and timing seems to implicate the HIV drugs then a trial switch to an alternative regimen is worth considering (ie from raltegravir to a boosted protease inhibitor or rilpivirine) and then observing for several months to see what happens to the sleep problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Kind Of Doctor Should I See For Hpv?
- What Is The Difference Between Genital Herpes And Shingles?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Urine Test For Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.